TU Darmstadt / ULB / TUbiblio

Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Item Type | Date | Language
Number of items: 5.

Hayat, Tasawar and Wang, Yongqi and Hutter, Kolumban and Asghar, S. and Siddiqui, A. M. :
Peristaltic transport of an Oldroyd-B fluid in a planar channel.
[Online-Edition: http://www.hindawi.com/journals/mpe/2004/317519/abs/]
In: Mathematical Problems in Engineering, 2004 (4) pp. 347-376. ISSN 1024-123X
[Article] , (2004)

Hayat, Tasawar and Wang, Y. and Siddiqui, A. M. and Asghar, S. :
A mathematical model for the study of gliding motion of bacteria on a layer of non-Newtonian slime.
In: Mathematical Methods in the Applied Sciences, 27 pp. 1447-1468.
[Article] , (2004)

Hayat, T. and Wang, Yongqi and Siddiqui, A. M. and Asghar, S. :
A mathematical model for the study of gliding motion of bacteria on a layer of non-Newtonian slime.
[Online-Edition: http://onlinelibrary.wiley.com/doi/10.1002/mma.516/pdf]
In: Mathematical Methods in the Applied Sciences, 27 (12) pp. 1447-1468. ISSN 0170-4214
[Article] , (2004)

Hayat, Tasawar and Wang, Yongqi and Siddiqui, A. M. and Hutter, Kolumban :
Peristaltic motion of a Johnson-Segalman fluid in a planar channel.
[Online-Edition: http://dx.doi.org/10.1155/S1024123X03308014]
In: Mathematical Problems in Engineering, 2003 (1) pp. 1-23. ISSN 1024-123X
[Article] , (2003)

Hayat, T. and Wang, Yongqi and Siddiqui, A. M. and Hutter, K. and Asghar, S. :
Peristaltic transport of a third-order fluid in a circular cylindrical tube.
[Online-Edition: http://www.worldscinet.com/m3as/12/1212/S0218202502002288.ht...]
In: Mathematical Models and Methods in Applied Sciences (M3AS), 12 (12) pp. 1691-1706. ISSN 0218-2025
[Article] , (2002)

This list was generated on Sat May 25 01:43:15 2019 CEST.